Alert archive / Indiana / River Flood Warnings in 2017

River Flood Warning 40, NWS Northern Indiana

April 7, 20175 counties in Indiana

NWS Northern Indiana issued this river flood warning at Apr 7, 2017, 11:41 AM EDT for 5 counties in Indiana. It took effect at Apr 8, 2017, 2:00 AM EDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Apr 7, 2017, 11:41 AM EDT (15:41 UTC)
In effect from
Apr 8, 2017, 2:00 AM EDT
Expired
Apr 11, 2017, 8:00 AM EDT
In force
3 days
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Fulton County, IN, Kosciusko County, IN, Marshall County, IN, Pulaski County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 77 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tippecanoe River near Ora (ORAI3). The gauge peaked at 12.02 ft at Apr 8, 2017, 8:00 AM EDT.

actionminormoderatemajor810121404/0704/0804/0904/1004/1104/12
Action stage
9 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03331500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

837 
WGUS43 KIWX 071541
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1141 AM EDT FRI APR 7 2017

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Tippecanoe River near Ora affecting Fulton...Kosciusko...Marshall...
  Pulaski and Starke Counties

.Rainfall from this past week will cause the Tippecanoe River near
Ora to rise into flood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC049-085-099-131-149-081541-
/O.NEW.KIWX.FL.W.0040.170408T0600Z-170411T1200Z/
/ORAI3.1.ER.170408T0600Z.170408T1800Z.170410T1200Z.NO/
1141 AM EDT FRI APR 7 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Tippecanoe River near Ora
* from late tonight to Tuesday morning.
* At 10 AM Friday the stage was 11.6 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage very early 
  Saturday morning and crest near 12.1 feet around 8 PM Saturday 
  April  8 and fall below flood stage around 8 AM Monday April 10.
* At 12.0 feet...The river is at flood stage...significant lowland 
  and rural flooding begins.
* This crest compares to a previous crest of 12.1 feet which occurred 
  on Jun 29 2015.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$
3 follow-up statements
458 
WGUS83 KIWX 080207
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1007 PM EDT FRI APR 7 2017

...The Flood Warning has been extended for the following rivers...
 
  Tippecanoe River near Ora affecting Fulton...Kosciusko...Marshall...
  Pulaski and Starke Counties 
  Saint Joseph River Ohio below Montpelier affecting Williams County 
  Saint Joseph River Michigan at Three Rivers affecting Elkhart...
  Branch and St. Joseph Counties 
 
...The Flood Warning continues for the following rivers... 

  Kankakee River at Davis affecting La Porte...Starke and St. Joseph
  Counties 
  Maumee River near Defiance affecting Defiance and Henry Counties 
  Saint Joseph River Ohio above Newville affecting Allen...De Kalb 
  and Defiance Counties 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams
  Counties 
  North Branch Elkhart River at Cosperville affecting Noble County 
 
.Rises on area rivers occurred as a result of recent heavy rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC171-090207-
/O.EXT.KIWX.FL.W.0039.000000T0000Z-000000T0000Z/
/MONO1.2.ER.170406T2234Z.170410T0000Z.000000T0000Z.NO/
1007 PM EDT FRI APR 7 2017

 The Flood Warning has been extended for
  The Saint Joseph River Ohio below Montpelier
* until further notice.
* At 3 PM Friday the stage was 13.3 feet and rising.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to 14.0 feet around  8 PM
  Sunday April  9 with additional rises possible thereafter.
* At 14.0 feet...County Road K, one mile southwest of Montpelier is 
  flooded. Flood waters affect the southeast side of Pioneer and 
  cover large areas of low land and agricultural land near the river.

&&

LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461


$$

INC003-033-OHC039-090206-
/O.CON.KIWX.FL.W.0027.000000T0000Z-000000T0000Z/
/NVLI3.2.ER.170331T2200Z.170409T1200Z.000000T0000Z.NO/
1007 PM EDT FRI APR 7 2017

The Flood Warning continues for
  The Saint Joseph River Ohio above Newville
* until further notice.
* At 9 PM Friday the stage was 13.4 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to a crest near 14.0 feet around  8 
  AM Sunday April  9 and begin falling.
* At 14.0 feet...Significant flooding occurs on DeKalb County Road 42
  about 3 miles northeast of Newville. Considerable agricultural and 
  low land flooding occurs along the St. Joseph River to the 
  Cedarville Reservoir. 


&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

OHC039-051-171-090206-
/O.CON.KIWX.FL.W.0026.000000T0000Z-000000T0000Z/
/STRO1.2.ER.170331T0623Z.170408T1800Z.000000T0000Z.NO/
1007 PM EDT FRI APR 7 2017

The Flood Warning continues for
  The Tiffin River near Stryker
* until further notice.
* At 9 PM Friday the stage was 14.5 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 15.0 feet around  2 
  PM Saturday April  8 and begin falling.
* At 15.0 feet...Several rural buildings flood and flooding begins to
  affect residents in the village of Stryker. Many roads become 
  impassible.


&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

INC049-085-099-131-149-090206-
/O.EXT.KIWX.FL.W.0040.170408T0600Z-170412T0000Z/
/ORAI3.1.ER.170408T0600Z.170408T1800Z.170411T0000Z.NO/
1007 PM EDT FRI APR 7 2017

 The Flood Warning has been extended for
  The Tippecanoe River near Ora
* from late tonight to Tuesday evening.
* At 9 PM Friday the stage was 11.9 feet and steady.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage very early 
  Saturday morning  and crest near 12.2 feet around  8 PM Saturday 
  April  8 and fall below flood stage around  8 PM Monday April 10.
* At 12.0 feet...The river is at flood stage...significant lowland 
  and rural flooding begins.


&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

INC091-141-149-090206-
/O.CON.KIWX.FL.W.0032.000000T0000Z-170413T1200Z/
/DAVI3.1.ER.170406T1200Z.170407T1415Z.170412T1200Z.NO/
907 PM CDT FRI APR 7 2017

The Flood Warning continues for
  The Kankakee River at Davis
* until Thursday morning.
* At 9 PM Friday the stage was 11.5 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around  7 AM Wednesday April 12.
* At 11.0 feet...Flooding of secondary roads near the river begins.


&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

OHC039-069-090206-
/O.CON.KIWX.FL.W.0038.000000T0000Z-170409T1800Z/
/DEFO1.1.ER.170406T1903Z.170407T1300Z.170408T1800Z.NO/
1007 PM EDT FRI APR 7 2017

The Flood Warning continues for
  The Maumee River near Defiance
* until Sunday afternoon.
* At 10 PM Friday the stage was 10.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around  2 PM Saturday April  8.
* At 10.0 feet...Flooding occurs in Kingsbury and Pontiac Parks.


&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

INC113-090206-
/O.CON.KIWX.FL.W.0033.000000T0000Z-000000T0000Z/
/CPEI3.1.ER.170407T1045Z.170409T0000Z.000000T0000Z.UU/
1007 PM EDT FRI APR 7 2017

The Flood Warning continues for
  The North Branch Elkhart River at Cosperville
* until further notice.
* At 9 PM Friday the stage was 6.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will rise to a crest near 6.2 feet around  8 
  PM Saturday April  8 and begin falling.
* At 6.0 feet...Water approaches some houses around Skinner Lake, 
  especially along State Road 8.


&&

LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
      4149 8543 4144 8555             

$$

INC039-MIC023-149-090206-
/O.EXT.KIWX.FL.W.0034.170408T0205Z-170415T1800Z/
/TRVM4.1.ER.170407T2145Z.170410T1800Z.170414T1800Z.NO/
1007 PM EDT FRI APR 7 2017

 The Flood Warning has been extended for
  The Saint Joseph River Michigan at Three Rivers
* from this evening to Saturday April 15.
* At 10 PM Friday the stage was 7.0 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast...The river will rise to a crest near 7.9 feet around  2 
  PM Monday April 10 and fall below flood stage around  2 PM Friday 
  April 14.
* At 8.0 feet...Minor flooding of apartments near the river along 
  Mechanic Street, the River Glen Condos on east Michigan Ave, and 
  basements of several homes along River Drive can be expected.


&&

LAT...LON 4186 8568 4197 8564 4197 8554 4196 8554
      4193 8561 4184 8566             

$$
387 
WGUS83 KIWX 081514
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1114 AM EDT SAT APR 8 2017

...The Flood Warning has been extended for the following rivers...
 
  Tippecanoe River near Ora affecting Fulton...Kosciusko...Marshall...
  Pulaski and Starke Counties 
  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties 
  Saint Joseph River Michigan at Three Rivers affecting Elkhart...
  Branch and St. Joseph Counties 
 
...The Flood Warning continues for the following rivers... 

  North Branch Elkhart River at Cosperville affecting Noble County 
 
.Rainfall from this past week has caused rivers to rise into flood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC049-085-099-131-149-091514-
/O.EXT.KIWX.FL.W.0040.000000T0000Z-170411T0600Z/
/ORAI3.1.ER.170408T0900Z.170408T1430Z.170410T0600Z.NO/
1114 AM EDT SAT APR 8 2017

 The Flood Warning has been extended for
  The Tippecanoe River near Ora
* until late Monday night.
* At 10 AM Saturday the stage was 12.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below the 12.0 foot flood stage 
  around 2 AM Monday April 10.
* At 12.0 feet...The river is at flood stage...significant lowland 
  and rural flooding begins.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

INC091-141-149-091514-
/O.EXT.KIWX.FL.W.0032.000000T0000Z-170413T0000Z/
/DAVI3.1.ER.170406T1200Z.170407T1415Z.170412T0000Z.NO/
1014 AM CDT SAT APR 8 2017

 The Flood Warning has been extended for
  The Kankakee River at Davis
* until Wednesday evening.
* At 10 AM Saturday the stage was 11.3 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around 7 PM Tuesday April 11.
* At 11.0 feet...Flooding of secondary roads near the river begins.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

INC113-091514-
/O.CON.KIWX.FL.W.0033.000000T0000Z-000000T0000Z/
/CPEI3.1.ER.170407T1045Z.170409T1200Z.000000T0000Z.UU/
1114 AM EDT SAT APR 8 2017

The Flood Warning continues for
  The North Branch Elkhart River at Cosperville
* until further notice.
* At 10 AM Saturday the stage was 6.1 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will rise to a crest near 6.2 feet around 8 
  AM Sunday April  9 and begin falling.
* At 6.0 feet...Water approaches some houses around Skinner Lake, 
  especially along State Road 8.

&&

LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
      4149 8543 4144 8555             

$$

INC039-MIC023-149-091514-
/O.EXT.KIWX.FL.W.0034.000000T0000Z-170415T1200Z/
/TRVM4.1.ER.170407T2145Z.170411T0600Z.170414T1200Z.NO/
1114 AM EDT SAT APR 8 2017

 The Flood Warning has been extended for
  The Saint Joseph River Michigan at Three Rivers
* until Saturday April 15.
* At 11 AM Saturday the stage was 7.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast...The river will rise to a crest near 7.8 feet around 2 
  AM Tuesday April 11 and fall below flood stage around  8 AM Friday 
  April 14.
* At 8.0 feet...Minor flooding of apartments near the river along 
  Mechanic Street, the River Glen Condos on east Michigan Ave, and 
  basements of several homes along River Drive can be expected.

&&

LAT...LON 4186 8568 4197 8564 4197 8554 4196 8554
      4193 8561 4184 8566             

$$
040 
WGUS83 KIWX 090206
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1006 PM EDT SAT APR 8 2017

...The Flood Warning is cancelled for the following rivers...
 
  Tippecanoe River near Ora affecting Fulton...Kosciusko...Marshall...
  Pulaski and Starke Counties
 
This will be the last statement for this high water event.

INC049-085-099-131-149-090236-
/O.CAN.KIWX.FL.W.0040.000000T0000Z-170411T0600Z/
/ORAI3.1.ER.170408T0900Z.170408T1430Z.170408T2100Z.NO/
1006 PM EDT SAT APR 8 2017

The Flood Warning is cancelled for
  The Tippecanoe River near Ora
* At 9 PM Saturday the stage was 12.0 feet
* Flood stage is 12.0 feet.
* The river fell below flood stage Saturday afternoon.
* Forecast...The river will fall to near 11.9 feet around  2 AM 
  Sunday April  9.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 7, 6:16 AM EDT, 5 hours 25 minutes earlier.

Area forecast discussion, Apr 7, 6:16 AM EDT, 5 hours 25 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
616 AM EDT Fri Apr 7 2017

.SYNOPSIS...
Issued at 257 AM EDT Fri Apr 7 2017

The deep low that brought strong winds to the area yesterday will
continue to move slowly northeast today with high pressure
building into the Midwest in its wake. This will result in dry
but still breezy conditions and below normal temperatures across
our area. The high pressure system will move across the area
tonight providing fair weather with lows around freezing. Dry
weather will continue through the weekend as the high moves slowly
east, with southerly winds on its backside resulting in a
significant warm up.

&&

.SHORT TERM...(Today through Sunday night)
Issued at 257 AM EDT Fri Apr 7 2017

Strong upr ridge over high plains will move east to the East
coast by Monday morning providing dry wx in our area through the
weekend. Deep nw flow will cont across our area today but warming
aloft and more sunshine will provide a little warmer temps with
aftn highs in the upper 40s/lower 50s, except cooler near the lake
with onshore flow. Diurnal heating will mix down still rather
strong winds aloft resulting in breezy conditions. Light
winds/dry airmass will be over the area tonight as sfc ridge moves
through. Radiational cooling should hwvr be limited a bit by high
clouds as models in agreement on a wk shrtwv topping the ridge
and dropping se across the area late tonight. Dry airmass will
cont over the area Saturday with morning high clouds movg se of
the area during the day. Low level winds will back sw
strengthening WAA allowing highs to reach the upper 50s to mid
60s. Swly low level flow expected to advect in some low clouds Sat
ngt/Sunday as a wk shrtwv moves across the upr grtlks. In spite
of this, contd WAA with h85 temps rising another 6C from Sat and
strong gradient mixing should allow temps to reach the upper
60s/lower 70s Sunday. Another wk shrtwv will move across WI/MI
Sunday night and may provide sufficient lift for a few showers to
cross nw portions of the area. Moisture confined to low levels
with mid level capping so expect any rainfall will be very light.

&&

.LONG TERM...(Monday through Thursday)
Issued at 257 AM EDT Fri Apr 7 2017

Main shrtwv emanating from off the pacific nw coast this morning
will move to vcnty of Lake Michigan by Tue morning. This system and
accompanying moist airmass and sfc cdfnt will likely provide
focus for sct showers in our area Monday/Monday night. Cooling
aloft as the shrtwv approaches may weaken cap sufficiently for
some deep convection by Monday aftn. Wk instability combined with
a strong wind field/shear environment, suggests a low svr threat
attm.

Just modest caa behind Monday's system with upr flow remaining
nearly zonal across central portion of the U.S.. Temps Tue/Wed
should remain a bit above normal with dry conditions as a wk high
pressure ridge moves through the area. Another shrtwv expected to
move east from the nrn plains to the upr grtlks Thu bringing a chc
of showers back to our area.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 613 AM EDT Fri Apr 7 2017

VFR/dry through the TAF cycle with gusty north-northwest winds
persisting today in advance of an approaching sfc high. Winds will
be light/variable tonight underneath this low level ridge axis.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Gale Warning until 11 AM EDT this morning for LMZ043-046.

&&

SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...JT
AVIATION...Steinwedel

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Apr 7, 5:03 AM EDT, 6 hours 38 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Northern Indiana
503 AM EDT Fri Apr 7 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-072115-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
503 AM EDT Fri Apr 7 2017 /403 AM CDT Fri Apr 7 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Today and Tonight

Minor flooding is expected along some rivers in the area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Minor flooding is expected along some rivers in the area.

There is slight risk of severe thunderstorms Monday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Monday afternoon and evening.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-072115-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
503 AM EDT Fri Apr 7 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

A Gale Warning remains in effect this morning. Hazardous conditions
for small craft are expected to persist until this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a slight risk of severe thunderstorms Monday afternoon and
evening.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 10:46 AM EDTSmall Craft AdvisoryIWX11 hr

Nearby

River Flood Warnings in Indiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.